# SDR USAA920081545

- Difficulty date: August 8, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 -MAJOR REPAIR- LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT BS 328, BL 0 TO RBL 44.  REPAIRED FLOORBEAM AT BS 328, BL 0 TO RBL 44.  REPAIRED IAW B737 SRM 53-10-51.  (S)
